# SDR CA040422005

- Difficulty date: February 11, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 46455109
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER GEAR DOWN SELECTION, NR 2 HYD ISO VALVE' CAUTION CAME ON AND DURING THE WHOLE APPROACH TO LANDING, 'OUTBOARD ROLL SPOILER CAUTION LIGHT' CAME ON INTERMITTENTLY.  THIS WAS DUE TO, LOW QUANTITY IN NR 2 HYD SYSTEM.  MADE A GO AROUND, AND KEPT GEAR DOWN WITH FLAPS 5.  PERFORMED SYSTEM FAILURE CHECKLISTS AND DECIDED TO COMPLETE ALTERNATE GEAR EXTENSION PROCEDURE AS WELL.  A NORMAL LANDING COMPLETED.  INVESTIGATION/ACTION, EXTENSION HOSE FOR LT MAIN LANDING GEAR EXTENSION/RETRACTION ACTUATOR FOUND LEAKING.  EXTENSION HOSE REPLACED ACCORDING AMM 32-31-11.
